# SDR CALA2024050201302

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328 Rbl 48
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE WITH CORROSION AT STA 328 RBL 48.  PERFORMED REPAIR TO FLOOR BEAM STA 328 FROM RBL 1 TO RBL 65, AS PER B737-700 SRM 53-10-51-2R-7 REPAIR 7, ALTERNATIVE 2.
